MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys tsh, elecsys ft3 iii, elecsys ft4 iii, and elecsys ft4 iv on a cobas e411 disk and a cobas e411 rack.No questionable results were reported outside of the laboratory.This medwatch will apply to the ft3 iii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the tsh assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 iii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 iv assay.Refer to the attachment for all patient data.The values highlighted in yellow are questionable.The sample was initially tested on the customer's e411 disk analyzer on (b)(6) 2023.The sample was repeated using the abbott architect method.The customer performed additional dilution study measurements with the tsh assay on their e411 disk analyzer, including 1:5, 1:10, 1:20, 1:50, and 1:100 dilutions.The customer also treated the sample with a 25 % polyethylene glycol solution and repeated tsh, ft3 iii, and ft4 iii measurements on the e411 disk analyzer.The sample was then provided for investigation, where it was tested using an e411 rack analyzer on 11-jul-2023.
 
Additional Manufacturer Narrative
The serial number of the customer's e411 disk analyzer is (b)(6).The ft3 iii reagent lot number and expiration date used on this analyzer were requested, but not provided.The serial number of the e411 rack analyzer used for investigation is (b)(6).The ft3 iii reagent lot number used on this analyzer was 686656, with an expiration date of 30-apr-2024.
 
Additional Manufacturer Narrative
The difference in values for the different methods relates to differences in the setups of the assays, the antibodies used, and differences in the standardization materials and procedures used.An interfering factor can most likely be excluded.The investigation could not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17383582
Report Number1823260-2023-02428
Device Sequence Number5928856
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot NumberASKU, 686656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale